# SDR DALA12005003124

- Difficulty date: August 4, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 31,818 hours, 16,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SLOPING WALL PANEL 131EG IS DELAMINATED.  SLOPE PANEL FABRICATED IAW DWG 3D25-40532.  DELAMINATION L= 6.0  INCH BY W=6.0  INCH.
